MathSciNet Relay Station
MathSciNet bibliographic data
MR2205319 (2006k:34075) 34B24 (34L20)
Amirov, R. Kh. On Sturm-Liouville operators with discontinuity conditions inside an interval. J. Math. Anal. Appl. 317 (2006), no. 1, 163–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement